# SDR GTIA2025011338664

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,453 hours, 4,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QULITY EVENT,  ISOLATED TO PACK 2 ON DECENT ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED ECS LVL B DECONTAMINATION PER AMM 21-00-00.NO CONTAMINATED SMELL NOTED. DMI 3550222-1  CLRD.LOG UPDATED PLCD RMVD MOC NOTIFIED.
